# SDR FDEA201108013055

- Difficulty date: August 1, 2011
- Submitted: August 1, 2011
- Operation: Air carrier
- Aircraft: N68051
- Make and model: Doug MD-10-10F
- Aircraft serial: 47805
- Aircraft time: 74,822 hours, 33,462 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 2024T3
- Condition: Dented
- Location: Lt Wing Te Flap
- Part time: 74,821 hours, 33,462 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD FLAP LOWER SURFACE HAS MULTIPLE DENTS FROM INBD END TO OTBD END.  DENT LOCATED 28" FROM L/E AND 82" FROM INBD EDGE, D= O.150", DIA= 10.0"  FOUND OUT OF LIMITS IAW SRM 57-10-00, FIG. 48, REPAIRED AREA IAW SRM 57-10-00, FIG 4, REPAIR CLASSIFIED AS MAJOR.
